# SDR V0XD20181127006

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177251
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP PANEL STIFFENER CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED STIFFENER (P/N:601R317725-1) IAW CRJ700 SRM 51-42-06 AND 51-42-13.
